# SDR DHLA200900018

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 265
- Aircraft time: 43,213 hours, 24,788 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

BRAKES HOT LIGHT NR 8 BRAKE AT START OF TAKEOFF ROLL, REJECTED TAKEOFF AT 60 KTS, BRAKE TEMP REACHED 560 DEG WITH BRAKE FANS ON.  ABNORMAL COMPLETED.  PLACED NR 8 MAIN BRAKE ON DMI NR 34675 AS PER MEL 32-42-09-1. NR 8 MAIN BRAKE DEACTIVATED PER SP 32-42-09.
